Lines on quartic surfaces - Archive ouverte HAL Access content directly
Journal Articles Mathematische Annalen Year : 2017

Lines on quartic surfaces


We show that the maximal number of (real) lines in a (real) nonsingular spatial quartic surface is 64 (respectively, 56). We also give a complete projective classification of all quartics containing more than 52 lines: all such quartics are projectively rigid. Any value not exceeding 52 can appear as the number of lines of an appropriate quartic.

Dates and versions

hal-03983083 , version 1 (10-02-2023)



Alex Degtyarev, Ilia Itenberg, Ali Sinan Sertöz. Lines on quartic surfaces. Mathematische Annalen, 2017, 368 (1-2), pp.753-809. ⟨10.1007/s00208-016-1484-0⟩. ⟨hal-03983083⟩
8 View
0 Download



Gmail Facebook Twitter LinkedIn More